Runge Approximation.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 423-434
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__279_3_164332,
author = {Berit Stensones},
title = {Runge {Approximation.}},
journal = {Mathematische Annalen},
pages = {423--434},
year = {1987},
volume = {279},
number = {3},
zbl = {0636.32006},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164332/}
}
Berit Stensones. Runge Approximation.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 423-434. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164332/